hi!i am taking saheli pills since last 3 months ie5 june when my periods started...after that i hvnt got my periods back till date...i have also done pregnancy test twice at home but it was negative both times...pls advice me why am i not getting my regular periods......waiting 4 ur reply
Welcome to ehealthforum,
Most of the hormonal contraceptives start giving you effective protection after about 3-4 weeks of regular use. If you had intercourse (without additional protection) during this time, then chances of pregnancy cannot be ruled out completely. You are recommended to use additional protection if having intercourse within first 3-4 weeks of starting with the birth control pills. Wait and watch for your next periods/withdrawal bleeding. If periods/withdrawal bleeding does not occur by the time you finish the pill pack, then visit your doctor/gynecologist for further examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Look out for development of any other new symptoms suggestive of early pregnancy. Do not start with the next pack of pills if you suspect to be pregnant. Visit your doctor/gynecologist for further evaluation and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.